# SDR UPS98827329

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57508683
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL SKID INTERNAL MOUNT FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20.
